Issue 3 (2018)

Issue 3

  • Liancheng Wang and Xiaoqin Wu,
    Stability and Hopf Bifurcation for an SEIR Epidemic Model with Delay,
    Volume 2, Issue 3, Pages:113-127, Year: 2018, Article Id: 2018:11 PDF

  • Said Abbas, Amaria Arara, Mouffak Benchohra, Fatima Mesri,
    Random evolution equations in Frechet spaces ,
    Volume 2, Issue 3, Pages:128-137, Year: 2018, Article Id: 2018:12 PDF

  • Samira Hamani, Wafaa Benhamida, Johnny Henderson,
    Boundary Value Problems For Caputo-Hadamard Fractional Differential Equations,
    Volume 2, Issue 3, Pages:138-145, Year: 2018, Article Id: 2018:13 PDF

  • Mahdi Fatima Zohra, Ferhat Mohamed, Hakem Ali
    Blow up and asymptotic behavior for a system of viscoelastic wave equations of Kirchhoff type with a delay term,
    Volume 2, Issue 3, Pages:146-167, Year: 2018, Article Id: 2018:14 PDF

  • Jabr Aljedani and Paul Eloe,
    Uniqueness of solutions of boundary value problems at resonance,
    Volume 2, Issue 3, Pages:168-183, Year: 2018, Article Id: 2018:15 PDF

 

Advertisements